# SDR SWIA201541259

- Difficulty date: May 20, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 28,796 hours, 23,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE T/E INBD UPPER EDGE CHAFED.  COMPLIED WITH PERMANENT REPAIR ON RT INBD FLAP VANE T/E INBD UPPER EDGE IAW STS EA.
